Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Polynomial invariants of $ 2$-bridge knots through $ 22$ crossings


Authors: Taizo Kanenobu and Toshio Sumi
Journal: Math. Comp. 60 (1993), 771-778, S17
MSC: Primary 57M25
MathSciNet review: 1176711
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate the homfly, Kauffman, Jones, Q, and Conway polynomials of 2-bridge knots through 22 crossings and list all the pairs sharing the same polynomial invariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1176711-4
PII: S 0025-5718(1993)1176711-4
Keywords: 2-bridge knot, homfly polynomial, Kauffman polynomial, Jones polynomial, Q polynomial, Conway polynomial
Article copyright: © Copyright 1993 American Mathematical Society